Q. After PPP removal, I have some scaly marks on my penis. Which cream should I try?

Answered by
Dr. Gaurang Gupta
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Mar 15, 2017

Hi doctor,

I am a 24 year old male. Seven months ago, I had PPP removal from my penis head with CO2 laser treatment. For the last three months, I observed some redness in my penis head. I think it is because of irritation due to masturbation. Since I removed PPP, my penis is a lot drier. My dermatologist prescribed Canesten and then Bepanthen and then Eucerin. Now for around two months, some scale like stretch marks are there in the penis head, and I am applying Eucerin. It causes a feeling of burning sensation. What cream should I try? Is this something serious? I have attached photo for your reference. Thank you.

#

Hello,

Welcome to icliniq.com.

  • You had CO2 laser removal of PPP (pearly penile papule). The most common side effect of laser is erythema or redness, which goes of itself with time.
  • In photos (attachment removed to protect patient identity), it seems that you have erythema and dryness only. Otherwise, it looks very much normal.
  • Also, you applied many creams like steroid and antifungal, which further cause unnecessary effect.
  • I would suggest you to apply only simple moisturizer for two weeks. It will settle down all unwanted effect of creams as well erythema and dryness.
  • Do not think or enthusiastically apply any cream just wait and it will heal itself.

Revert after two weeks to a cosmetologist online --> https://www.icliniq.com/ask-a-doctor-online/cosmetologist

Thank you doctor,

Can you give me the name of some good moisturizer? Should I apply it only in the night?

#

Hi,

Welcome back to icliniq.com.

  • You can apply any medicated or non-medicated moisturizer.
  • Moisturex soft lotion is good if available. Otherwise, you can take any moisturizer and let the skin heal itself.

For further information consult a cosmetologist online --> https://www.icliniq.com/ask-a-doctor-online/cosmetologist


Was this answer helpful?

 | 

Related Questions:
Please suggest tips for very dry skin.

.. has to be moisturized well soon after a shower. Use a moisturizer which has ceramide in it like Eucerine moisturizer. Apply to body as soon as you come out of a shower. Continue using a moisturizing soap. Avoid hot shower, use warm water. Drink ...   Read full

How to cure dry and flaky skin?

.. read your concern and examined your picture (attachment removed to protect patient identity).Though your given picture is not that much clear, I can make out ichthyosis in your forearm (genetic skin disorder - dry and scaly skin).I suggest you use...   Read full

How to confirm that a person is suffering from Systemic Lupus Erythematosus(SLE) ?

Hi doctor,

My height is 177 cm and my weight is 94 kg. Before four months I was diagnosed with acute demyelinating encephalomyelitis (ADEM), which is an autoimmune disease. My hands and legs did not work at that time. I hav...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I have PIH after erythema multiforme. What can I apply to let the pigments fade?

Query: Hello doctor, I had erythema multiforme because of drug allergy and currently left with post inflammatory hyperpigmentation. How long will it last and how and what should I do or apply to let the pigments fade? I have my liver, biopsy test, and I need someone to explain the results.  Read Full »

Please help with itchy red rashes on the thigh.

Query: Hi doctor, I am having a problem with dry skin and rashes. I have a history of atopic eczema on the neck for which I am applying Flutivate cream. 4 weeks back some red rashes started coming up with itching. I thought it is because of dry skin, so I applied coconut oil and moisturizer. The redness ha...  Read Full »

I have oily head but dry cheeks. Why?

Query: Hello doctor, I have skin issues. My head is a little bit oily but my cheeks are dry. My complexion is fair but white layer occurs on my cheeks after the bath. No cream suits on my face. Please suggest me some tips.  Read Full »

Also Read


Sinusitis - Causes, Symptoms and Treatment
Sinusitis is the infection of the air cavities within the nasal passages. Normally, the healthy sinuses are filled with ...  Read more»
Asthma and Its Rising Incidence
This article explains about asthma and its causes. It also focuses on the benefits of starting early treatment to lead a...  Read more»
Parkinson's Disease: Historical Aspects and Current Treatment Approaches
This article discusses the historical aspects of Parkinsonism and, the evidence based approaches currently available for...  Read more»

Ask your health query to a doctor online?

Ask a Cosmetologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.